ACTIVE INGREDIENT: Contains active ingredient Diphenhydramine 25mg - compare to the active ingredient in the National Brand LIQUI-GELS
ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or the other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes.
DYE-FREE SOFTGELS: Get the allergy relief you need without the dyes. Great for those with sensitivities and allergies to dyes.
EASY TO SWALLOW: Softgels are liquid-filled capsules, which can be easier to take for people who have difficulty swallowing
وصف
A+ Health Diphenhydramine Allergy Relief softgels are designed to help you temporarily relieve symptoms due to hay fever or other upper respiratory allergies. This product is free of dyes. Contains 25mg of Diphenhydramine, which compare to the National Brand LIQUI-GELS. Great for those with allergies and sensitives to dyes. Temporarily relieve allergy symptoms including runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes. Read the full package before use. Speak to a doctor or pharmacist if you have any questions about taking diphenhydramine. Contains 48 softgels.